Improved delay-dependent exponential stability for uncertain stochastic neural networks with time-varying delays

Title
Improved delay-dependent exponential stability for uncertain stochastic neural networks with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]
Keywords
GLOBAL ASYMPTOTIC STABILITY; ROBUST STABILITY; MEAN-SQUARE
Issue Date
201002
Publisher
ELSEVIER SCIENCE BV
Citation
PHYSICS LETTERS A, v.374, no.10, pp.1232 - 1241
Abstract
This Letter investigates the problem of delay-dependent exponential stability analysis for uncertain stochastic neural networks with time-varying delay. Based on the Lyapunov stability theory, improved delay-dependent exponential stability criteria for the networks are established in terms of linear matrix inequalities (LMIs). (C) 2010 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/22903http://dx.doi.org/10.1016/j.physleta.2010.01.007
ISSN
0375-9601
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE